Qualitative properties of positive solutions of semilinear elliptic equations in symmetric domains via the maximum principle
Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 5, pp. 631-652
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1999__16_5_631_0,
author = {Damascelli, Lucio and Grossi, Massimo and Pacella, Filomena},
title = {Qualitative properties of positive solutions of semilinear elliptic equations in symmetric domains via the maximum principle},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {631--652},
year = {1999},
publisher = {Gauthier-Villars},
volume = {16},
number = {5},
mrnumber = {1712564},
zbl = {0935.35049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1999__16_5_631_0/}
}
TY - JOUR AU - Damascelli, Lucio AU - Grossi, Massimo AU - Pacella, Filomena TI - Qualitative properties of positive solutions of semilinear elliptic equations in symmetric domains via the maximum principle JO - Annales de l'I.H.P. Analyse non linéaire PY - 1999 SP - 631 EP - 652 VL - 16 IS - 5 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1999__16_5_631_0/ LA - en ID - AIHPC_1999__16_5_631_0 ER -
%0 Journal Article %A Damascelli, Lucio %A Grossi, Massimo %A Pacella, Filomena %T Qualitative properties of positive solutions of semilinear elliptic equations in symmetric domains via the maximum principle %J Annales de l'I.H.P. Analyse non linéaire %D 1999 %P 631-652 %V 16 %N 5 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1999__16_5_631_0/ %G en %F AIHPC_1999__16_5_631_0
Damascelli, Lucio; Grossi, Massimo; Pacella, Filomena. Qualitative properties of positive solutions of semilinear elliptic equations in symmetric domains via the maximum principle. Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 5, pp. 631-652. http://geodesic.mathdoc.fr/item/AIHPC_1999__16_5_631_0/
